# SDR 2012FA0000321

- Difficulty date: March 5, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Aircraft: N421RX
- Make and model: Cessna 421C
- Aircraft serial: 421C0264
- Engine: Cont GTSIO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 642135
- Condition: Cracked
- Location: Engine
- Part time: 853 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON COMLETION OF A ROUTINE INSPECTION, A CRACKED ENGINE CASE STARTING AT NR 5 CYLINDER AND REARWARD 2.5"
